# SDR HNAA0000040

- Difficulty date: May 15, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- Aircraft time: 32,764 hours, 37,419 cycles
- Engine: Pwa PW120A
- Engine time: 21,769 hours, 25,060 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW WAS UNABLE TO OBTAIN 82 PERCENT TORQUE ON NR 1 ENGINE DURING CLIMBOUT.  AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.
